Skip to Main content Skip to Navigation
Journal articles

Inversion d’opérateurs de courbures au voisinage d’une métrique Ricci parallèle II: variétés non compactes à géométrie bornée

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03516323
Contributor : Erwann Delay Connect in order to contact the contributor
Submitted on : Friday, January 7, 2022 - 10:31:01 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Links full text

Identifiers

Collections

Citation

Erwann Delay. Inversion d’opérateurs de courbures au voisinage d’une métrique Ricci parallèle II: variétés non compactes à géométrie bornée. Arkiv för Matematik, Royal Swedish Academy of Sciences, Institut Mittag-Leffler, 2018, 56 (2), pp.285-297. ⟨10.4310/ARKIV.2018.v56.n2.a5⟩. ⟨hal-03516323⟩

Share

Metrics

Record views

5